Aufgrund von Vorbereitungen auf eine neue Version von KOPS, können am Montag, 6.2. und Dienstag, 7.2. keine Publikationen eingereicht werden. (Due to preparations for a new version of KOPS, no publications can be submitted on Monday, Feb. 6 and Tuesday, Feb. 7.)

Positive polynomials on projective limits of real algebraic varieties

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KUHLMANN, Salma, Mihai PUTINAR, 2009. Positive polynomials on projective limits of real algebraic varieties. In: Bulletin des Sciences Mathématiques. 133(1), pp. 92-111. ISSN 0007-4497. Available under: doi: 10.1016/j.bulsci.2008.06.001

@article{Kuhlmann2009Posit-16743, title={Positive polynomials on projective limits of real algebraic varieties}, year={2009}, doi={10.1016/j.bulsci.2008.06.001}, number={1}, volume={133}, issn={0007-4497}, journal={Bulletin des Sciences Mathématiques}, pages={92--111}, author={Kuhlmann, Salma and Putinar, Mihai} }

<rdf:RDF xmlns:dcterms="" xmlns:dc="" xmlns:rdf="" xmlns:bibo="" xmlns:dspace="" xmlns:foaf="" xmlns:void="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dc:contributor>Putinar, Mihai</dc:contributor> <dspace:isPartOfCollection rdf:resource=""/> <dcterms:rights rdf:resource=""/> <dcterms:isPartOf rdf:resource=""/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:available rdf:datatype="">2011-11-16T08:02:26Z</dcterms:available> <dcterms:title>Positive polynomials on projective limits of real algebraic varieties</dcterms:title> <dc:date rdf:datatype="">2011-11-16T08:02:26Z</dc:date> <dcterms:abstract xml:lang="eng">We reveal some important geometric aspects related to non-convex optimization of sparse polynomials. The main result, a Positivstellensatz on the fibre product of real algebraic affine varieties, is iterated to a comprehensive class of projective limits of such varieties. This framework includes as necessary ingredients recent works on the multivariate moment problem, disintegration and projective limits of probability measures and basic techniques of the theory of locally convex vector spaces. A variety of applications illustrate the versatility of this novel geometric approach to polynomial optimization.</dcterms:abstract> <dc:creator>Kuhlmann, Salma</dc:creator> <dc:creator>Putinar, Mihai</dc:creator> <dc:language>eng</dc:language> <dc:contributor>Kuhlmann, Salma</dc:contributor> <bibo:uri rdf:resource=""/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:rights>terms-of-use</dc:rights> <dcterms:issued>2009</dcterms:issued> <dcterms:bibliographicCitation>Publ. in: Bulletin Des Sciences Mathematiques ; 133 (2009), 1. - pp. 92–111</dcterms:bibliographicCitation> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


My Account